Title: Exponentially Preinvex Fuzzy Mappings and Fuzzy Exponentially Mixed Variational-Like Inequalities
Author(s): Muhammad Bilal Khan, Muhammad Aslam Noor, Khalida Inayat Noor, Hassan Almusawa, Kottakkaran Sooppy Nisar
Pages: 518-541
Cite as:
Muhammad Bilal Khan, Muhammad Aslam Noor, Khalida Inayat Noor, Hassan Almusawa, Kottakkaran Sooppy Nisar, Exponentially Preinvex Fuzzy Mappings and Fuzzy Exponentially Mixed Variational-Like Inequalities, Int. J. Anal. Appl., 19 (4) (2021), 518-541.

Abstract


In this article, our aim is to consider a class of nonconvex fuzzy mapping known as exponentially preinvex fuzzy mapping. With the support of some examples, the notions of exponentially preinvex fuzzy mappings are explored and discussed in some special cases. Some properties are also derived and relations among the exponentially preinvex fuzzy mappings (exponentially preinvex-FMs), exponentially invex fuzzy mappings (exponentially-IFMs), and exponentially monotonicity are established under some mild conditions. In the end, using the fact that fuzzy optimization and fuzzy variational inequalities have close relationships, we have proven that the optimality conditions of exponentially preinvex fuzzy mapping can be distinguished by exponentially fuzzy variational-like inequality and exponentially fuzzy mixed variational-like inequality. These inequalities render the very interesting outcomes of our main results and appear to be the new ones. Presented results in this paper can be considered and the development of previously obtained results.

Full Text: PDF

 

References


  1. M. Adamek, On a problem connected with strongly convex functions, Math. Inequal. Appl. 19 (2016), 1287–1293. Google Scholar

  2. N. I. Akhiezer, The classical moment problem and some related questions in analysis, Oliver and Boyd, Edinburgh, 1965. Google Scholar

  3. G. Alirezaei, R. Mazhar, On exponentially concave functions and their impact in information theory, Inform. Theory Appl. Workshop, 9 (2018), 265–274. Google Scholar

  4. T. Antczak, (p,r)-Invex sets and functions, J. Optim. Theory Appl. 263 (2001), 355–379. Google Scholar

  5. M. Avriel, r-Convex functions, Math. Program. 2 (1972), 309–323. Google Scholar

  6. M. U. Awan, M. A. Noor, E. Set, et al. On strongly (p, h)-convex functions, TWMS J. Pure Appl. Math. 9 (2019), 145-153. Google Scholar

  7. A. Azcar, J. Gimnez, K. Nikodem, J. L. Sánchez, On strongly midconvex functions, Opuscula Math. 31 (2011), 15–26. Google Scholar

  8. B. Bede, S. G. Gal, Generalizations of the differentiability of fuzzy-number-valued functions with applications to fuzzy differential equations, Fuzzy Sets Syst. 151(3) (2005), 581-599. Google Scholar

  9. A. Ben-Isreal, B. Mond, What is invexity? Anziam J. 28 (1986), 1–9. Google Scholar

  10. S. N. Bernstein, Sur les fonctions absolument monotones, Acta Math. 52 (1929), 1–66. Google Scholar

  11. S. S. L. Chang, L. A. Zadeh, On fuzzy mapping and control, IEEE Trans. Syst., Man, Cybern. SMC-2 (1972), 30–34. Google Scholar

  12. S. S. Chang, Variational Inequality and Complementarity Problems Theory and Applications. Shanghai Scientific and Technological Literature Publishing House, Shanghai, (1991). Google Scholar

  13. D. Dubois, H. Prade, Operations on fuzzy numbers. Int. J. Syst. Sci. 9 (1978), 613-626. Google Scholar

  14. N. Furukawa, Convexity and local Lipschitz continuity of fuzzy-valued mappings. Fuzzy Sets Syst. 93 (1998), 113-119. Google Scholar

  15. Jr, R. Goetschel, W. Voxman, Elementary fuzzy calculus. Fuzzy Sets Syst. 18 (1986), 31-43. Google Scholar

  16. M. A. Hanson, On sufficiency of the Kuhn-Tucker conditions, J. Math. Anal. Appl. 80 (1980), 545–550. Google Scholar

  17. M. V. Jovanovic, A note on strongly convex and strongly quasi convex functions, Math. Notes, 60 (1966), 584–585. Google Scholar

  18. S. Karamardian, The nonlinear complementarity problem with applications, Part 2. J. Optim. Theory Appl. 4 (1969), 167–181. Google Scholar

  19. J. Li, M. A. Noor, On characterizations of preinvex fuzzy mappings, Computers Math. Appl. 59 (2010), 933-940. Google Scholar

  20. M. S. Mohan, S. K. Neogy, On invex sets and preinvex functions, J. Math. Anal. Appl. 189 (1995), 901–908. Google Scholar

  21. S. Nanda, K. Kar, Convex fuzzy mappings. Fuzzy Sets Syst. 48 (1992), 129-132. Google Scholar

  22. M. A. Noor, Fuzzy preinvex functions. Fuzzy Sets Syst. 64 (1994), 95-104. Google Scholar

  23. M. A. Noor, Variational-like inequalities, Optimization, 30 (1994), 323–330. Google Scholar

  24. M. A. Noor, Variational inequalities for fuzzy mappings. (III), Fuzzy Sets Syst. 110 (2000), 101–108. Google Scholar

  25. M. A. Noor, K. I. Noor, Exponentially convex functions, J. Orissa Math. Soc. 39 (2019), 33-51. Google Scholar

  26. M. A. Noor, K. I. Noor, Strongly exponentially convex functions, UPB Sci. Bull. Ser. A: Appl. Math. Phys. 81 (2019), 75-84. Google Scholar

  27. M. A. Noor, K. I. Noor, Strongly exponentially convex functions and their properties, J. Adv. Math. Stud. 12 (2019), 177–185. Google Scholar

  28. M. A. Noor, K. I. Noor, Some properties of exponentially preinvex functions, FACTA Univ. (NIS) Ser. Math. Inform. 34 (2019), 941-955. Google Scholar

  29. A. Rufián-Lizana, Y. Chalco-Cano, R. Osuna-Gómez, G. Ruiz-Garzón, On invex fuzzy mappings and fuzzy variational-like inequalities, Fuzzy Sets Syst. 200 (2012), 84-98. Google Scholar

  30. A. Rufián-Lizana, Y. Chalco-Cano, G. Ruiz-Garzón, H. Román-Flores, On some characterizations of preinvex fuzzy mappings, Top, 22 (2014), 771-783. Google Scholar

  31. Y. R. Syau, On convex and concave fuzzy mappings. Fuzzy Sets Syst. 103 (1999), 163-168. Google Scholar

  32. L. Stefanini, B. Bede, Generalized Hukuhara differentiability of interval-valued functions and interval differential equations, Nonlinear Anal., Theory Meth. Appl. 71 (2009), 1311-1328. Google Scholar

  33. Z. Wu, J. Xu, Generalized convex fuzzy mappings and fuzzy variational-like inequality, Fuzzy Sets Syst. 160 (2009), 1590-1619. Google Scholar

  34. Y. X. Zhao, S. Y. Wang, L. Coladas Uria, Characterizations of r-convex functions, J. Optim. Theory Appl. 145 (2010), 186–195. Google Scholar


COPYRIGHT INFORMATION

Copyright © 2021 IJAA, unless otherwise stated.